# SDR AWXA200500615

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,729 hours, 40,015 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE TO SJC AT APPROXIMATELY 80-100 KTS.  PILOT REPORTED AN ENGINE OVERTEMP.  MX COMPLIED WITH POWER ASSURANCE TEST IAW AWA TASK CARD F5M71003 AND POWER ASSURANCE CHECK TEST 5 AND TROUBLESHOOTING CHART 71-00-42-1 STEPS 1, 2, 3 AND 25 WITH NO FAULTS FOUND.  MX PERFORMED AN ELECTRICAL CHECK OF THE EGT HARNESSES, NO FAULTS FOUND.  MAINTENANCE CONFIRMED EGT TEMPERATURES FOR BOTH ENGINES WERE WITHIN LIMITS DURING 5 MINUTE POWER RUNS.  AIRCRAFT WAS RELEASED TO SERVICE.
